Quasistationary Solution of a Two-Component Hyperbolic System on an Interval

K. A. Isakov, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

A quasistationary solution of a two-component system of first-order telegraph equations on an interval with time-dependent conditions is constructed, where these conditions are prescribed at interior points of the interval. Application of the obtained solution as a criterion for leakage detection is considered.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalRussian Physics Journal
Volume59
Issue number9
DOIs
Publication statusAccepted/In press - 11 Jan 2017

    Fingerprint

Keywords

  • quasistationary solution
  • steady-state regime
  • telegraph equation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this